# SDR CA140813004

- Difficulty date: August 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Part number: 8221308320
- Condition: Failed
- Location: Flight Control
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPEED BUG UNCOMMANDED CHANGE.  IN CLIMB PASSING THROUGH FL220, AP ON, FD ON, CLB320, FMS2 CHANGE FROM CLB320 TO CLB 040.
